# SDR HALA2019080650383

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 32,737 hours, 5,003 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 33495090002
- Part serial: 02913
- Condition: Inoperative
- Location: Apu
- Part time: 32,737 hours, 5,003 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU BLEED VALVE FAULT ON ECAM.   REMOVED AND REPLACED APU BLEED VALVE PER AMM 49-51-51-000-801-A. OPS CHECK OK PLACARD REMOVED LIDS CLEARED                       
VALVE, LOAD ASS OFF 33-4950-9-0002 02913 ON 33-4950-9-0002 02267
